# SDR AALA202304249592

- Difficulty date: April 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 38,748 hours, 16,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: 65C1682011
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR IS HARD TO REMOVE FROM AFT RETAINER CLIP. **SUPPLEMENTAL REPORT FOR AALA202304199592: REMOVED AND REPLACED R1 DOOR AFT GIRT BAR RETAINER CLIP PER AMM 25-66-01-200-802 AND SRM 51-40-02..** (CLOSED)
